# SDR P5CA9700510

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 PYLON TO RIGHT WING LEADING EDGE PULLED RIVETS ON REPAIR. REPLACED FASTENERS PER BOEING SRM 51-30-02.
